Alert archive / Texas / Wind Advisories in 2020
Wind Advisory 1, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Aug 26, 2020, 10:19 PM CDT for 9 counties in Texas; McCurtain County, Oklahoma. It took effect at Aug 27, 2020, 7:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2020, 10:19 PM CDT (03:19 UTC)
- In effect from
- Aug 27, 2020, 7:00 AM CDT
- Expired
- Aug 27, 2020, 3:02 PM CDT
- In force
- 8 hr
- Issued by
- NWS Shreveport, LA
Counties McCurtain County, OK, Camp County, TX, Cherokee County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069 WWUS74 KSHV 270319 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1019 PM CDT Wed Aug 26 2020 OKZ077-TXZ096-108>110-124-125-136-271200- /O.NEW.KSHV.WI.Y.0001.200827T1500Z-200828T0000Z/ McCurtain-Red River-Franklin-Titus-Camp-Wood-Upshur-Smith- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, and Tyler 1019 PM CDT Wed Aug 26 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...North winds 30 to 40 mph with higher gusts expected. * WHERE...In Oklahoma, McCurtain County. In Texas, Red River County, Franklin County, Titus County, Camp County, Wood County, Upshur County and Smith County. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...As major Hurricane Laura begins to shift north along or just east of the Texas and Louisiana border Thursday, north winds will increase to the west of the center of circulation and become strong and gusty from mid morning through much of the afternoon across the western sections of East Texas and McCurtain County Oklahoma. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 15
2 follow-up statements
017 WWUS74 KSHV 271007 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 507 AM CDT Thu Aug 27 2020 TXZ111-149-280000- /O.EXB.KSHV.WI.Y.0001.200827T1200Z-200828T0000Z/ Morris-Cherokee- Including the cities of Daingerfield, Lone Star, Naples, Omaha, Jacksonville, and Rusk 507 AM CDT Thu Aug 27 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 30 to 40 mph with higher gusts possible. * WHERE...Morris County and Cherokee County. * WHEN...From 7 AM to 7 PM CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...As Hurricane Laura continues to shift northward along or just east of the Texas and Louisiana border today, north winds will increase to the west of the center of circulation and become strong and gusty from mid morning through much of the afternoon across the western sections of East Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ077-TXZ096-108>110-124-125-136-280000- /O.EXT.KSHV.WI.Y.0001.200827T1200Z-200828T0000Z/ McCurtain-Red River-Franklin-Titus-Camp-Wood-Upshur-Smith- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, and Tyler 507 AM CDT Thu Aug 27 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 30 to 40 mph with higher gusts possible. * WHERE...In Oklahoma, McCurtain County. In Texas, Red River County, Franklin County, Titus County, Camp County, Wood County, Upshur County and Smith County. * WHEN...From 7 AM to 7 PM CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...As Hurricane Laura continues to shift northward along or just east of the Texas and Louisiana border today, north winds will increase to the west of the center of circulation and become strong and gusty from mid morning through much of the afternoon across the western sections of East Texas and McCurtain County Oklahoma. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 19
555 WWUS74 KSHV 272002 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 302 PM CDT Thu Aug 27 2020 OKZ077-TXZ096-108>111-124-125-136-149-281000- /O.CAN.KSHV.WI.Y.0001.000000T0000Z-200828T0000Z/ /O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/ /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Cherokee- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Jacksonville, and Rusk 302 PM CDT Thu Aug 27 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the Lake Wind Advisory, northwest winds 10 to 20 mph. For the Heat Advisory, heat index values up to 107 expected. * WHERE...In Oklahoma, McCurtain County. In Texas, Red River County, Franklin County, Titus County, Camp County, Morris County, Wood County, Upshur County, Smith County and Cherokee County. * WHEN...For the Lake Wind Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Northwesterly winds have begun to diminish behind Hurricane Laura, but sustained winds between 10 and 20 mph with higher gusts will persist until sunset. A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ137-150-152-165-281000- /O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/ /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ Gregg-Rusk-Nacogdoches-Angelina- Including the cities of Longview, Henderson, Nacogdoches, and Lufkin 302 PM CDT Thu Aug 27 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * WHAT...For the Lake Wind Advisory, west winds 5 to 15 mph. For the Heat Advisory, heat index values up to 109 expected. * WHERE...Gregg County, Rusk County, Nacogdoches County and Angelina County. * WHEN...For the Lake Wind Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Northwesterly winds have begun to diminish behind Hurricane Laura, but sustained winds between 10 and 20 mph with higher gusts will persist until sunset. A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-281000- /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 302 PM CDT Thu Aug 27 2020 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 10 AM to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 09
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Aug 26, 6:29 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Aug 26, 6:29 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
629 PM CDT Wed Aug 26 2020
.AVIATION...
For the 27/00z TAFs...VFR conditions prevail currently for all TAF
sites, but that will quickly change as Hurricane Laura makes
landfall and moves northward along the Texas/Louisiana state line
tonight through Thursday. Latest satellite imagery shows
increasing cloud cover across the southern portion of the forecast
area in association with Laura. Additionally, radar imagery shows
an increase in shower and thunderstorm activity for areas south of
I-20. The center of Laura will likely move over or just east of
KSHV after 27/18z. Expect sustained winds to increase to 20 to 30
kts with widespread gusts between 30 to 40 kts. Gusts at times may
approach 55 kts or greater near the center. We will slowly see
some improvement towards the end of the TAF period. /33/
&&
.PREV DISCUSSION... /issued 323 PM CDT Wed Aug 26 2020/
SHORT TERM.../This Afternoon through Thursday Night
Convection associated with a mid-level inverted trough that
brought flooding to Southeast Oklahoma, Northeast Texas, and
Southwest Arkansas earlier has mostly exited the area, but some
scattered showers and thunderstorms still persist. Farther south,
the outer rain bands of Hurricane Laura are moving north of the
Interstate 10 corridor. Many of these cells are already posing a
tornado risk. Therefore, Tornado Watch #452 has been issued
through this evening. The tornado risk should increase and spread
northward as Laura approaches.
Overall, very little has changed with the track and intensity
forecast for Laura. Tropical storm-force winds will likely enter
the southern most portions of our forecast area around Toledo Bend
shortly midnight. Gusts above hurricane-force will be possible
beginning just before sunrise. Laura should slowly weaken while
moving northward, but the center should be very near or just east
of Shreveport just after noon Thursday, and finally into Central
Arkansas late Thursday evening.
Storm total rainfall amounts of 5 to 8 inches will locally higher
amounts in excess of 10 inches are expected in a roughly north-
south corridor across our central zones, basically bifurcating the
forecast area along the Texas/Louisiana border up to Texarkana
and Prescott, AR. Similar to the strongest winds, the heaviest
rainfall should exit the by midnight Friday.
To summarize, the main threats over the next 36 hours associated
with Hurricane Laura are:
--Rainfall amounts of 5 to 8 inches, with locally higher amounts
up to 10 inches, leading to flash flooding.
--Wind gusts of tropical-storm and hurricane force wind speeds.
--Tornadoes
CN
LONG TERM.../Friday through Wednesday/
Dissipating tropical storm Laura will be moving into northeast
Arkansas at the beginning of the long term period. In the wake of
the storm's path, an elongated upper-trough will linger across the
four state into early on Saturday as the remnant moves into the NE
U.S. This trough will be very slowly filling, but still allow for
sufficient instability to support scattered afternoon convection
each day through the weekend with abundant heat and humidity.
Into Sunday our briefly zonal flow aloft will set up to gently
buckle as the long wave dips into the plains early in the new week.
A 1014mb surface high will build into MO/AR keeping the frontal
boundary locked into place over the four state area for additional
better than average rain chances for Monday and on into the new
month. This cold front is going to have trouble doing anything other
than lifting back northward with diminishing rain chances by
midweek. Plenty of soil moisture will keep our dewpoint values in
the mid to upper 70s, when combined with warming temperatures in the
lower to middle 90s will allow for afternoon heat index values to
approach 105 degrees each day. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 79 73 90 / 50 100 60 60
MLU 77 86 75 91 / 40 100 60 70
DEQ 74 80 70 89 / 50 100 100 50
TXK 74 77 71 88 / 40 100 100 50
ELD 75 80 72 87 / 40 100 90 70
TYR 75 85 73 94 / 40 70 40 30
GGG 74 82 72 92 / 40 100 50 50
LFK 75 90 75 94 / 70 80 40 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Tropical Storm Warning for ARZ050-051-059>061-070>073.
Flash Flood Watch through Friday morning for ARZ050-051-059>061-
070>073.
LA...Tropical Storm Warning for LAZ001>006-012>014-019>022.
Flash Flood Watch through Friday morning for LAZ001>006-010>014-
017>022.
Hurricane Warning for LAZ010-011-017-018.
OK...Flash Flood Watch through Friday morning for OKZ077.
TX...Tropical Storm Warning for TXZ097-110>112-125-126-136>138-
149>151.
Flash Flood Watch through Friday morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Hurricane Warning for TXZ152-153-165>167.
&&
09/24/33Hazardous weather outlook, Aug 26, 12:30 PM CDT, 9 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 1230 PM CDT Wed Aug 26 2020 LAZ010-011-017-018-TXZ152-153-165>167-271730- De Soto-Red River-Sabine-Natchitoches-Nacogdoches-Shelby-Angelina- San Augustine- 1230 PM CDT Wed Aug 26 2020 This Hazardous Weather Outlook is for portions of northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... Major Hurricane Laura is expected to make landfall near the Texas and Louisiana border overnight. A Hurricane Warning is in effect through Thursday. Showers and thunderstorms will increase in coverage from the south today with a break late day, then conditions deteriorating after midnight as heavy precipitation becomes more widespread across the region. Heavy rainfall, strong winds with higher gusts and possible tornadoes are expected overnight. A Flash Flood Watch is in effect from this evening through Friday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Hurricane Laura will continue to bring the brunt of heavy rainfall, strong and gusty winds and the tornado threat Thursday morning with conditions beginning to improve from the south during Thursday afternoon. In the wake of Laura, afternoon thunderstorms will remain possible through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Remote activation of emergency management personnel, amateur radio operators and storm spotters may be needed through Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ARZ050-051-059>061-070>073-LAZ001>006-012>014-019>022-TXZ097- 110>112-125-126-136>138-149>151-271730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville- Jackson-Ouachita-Winn-Grant-Caldwell-La Salle-Bowie-Camp-Morris- Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- 1230 PM CDT Wed Aug 26 2020 This Hazardous Weather Outlook is for southern Arkansas, northern and central Louisiana and for northeast Texas. .DAY ONE...This Afternoon and Tonight... Major Hurricane Laura is expected to make landfall near the Texas and Louisiana border overnight. A Tropical Storm Warning is in effect through Thursday. Showers and thunderstorms are forecast to increase in coverage from the south today, and then a break this evening with conditions further deteriorating after midnight and especially in the predawn hours as heavy precipitation begins to spread into the region. Heavy rainfall, strong and gusty winds, and possible tornadoes are expected overnight. A Flash Flood Watch is in effect from this evening through Friday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Hurricane Laura will continue all day on Thursday, bringing the brunt of heavy rainfall, strong and gusty winds, and the tornado threat Thursday morning and afternoon with conditions beginning to improve from the south by Thursday evening. In the wake of Laura, afternoon thunderstorms will remain possible through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Remote activation of emergency management personnel, amateur radio operators and storm spotters may be needed through Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OKZ077-TXZ096-108-109-124-271730- McCurtain-Red River-Franklin-Titus-Wood- 1230 PM CDT Wed Aug 26 2020 This Hazardous Weather Outlook is for portions of southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Major Hurricane Laura is expected to make landfall near the Texas and Louisiana border overnight. Showers and thunderstorms are forecast to increase in coverage from the south today with a break late today, then conditions deteriorating toward daybreak as precipitation becomes more widespread across the region. Heavy rainfall, gusty winds and isolated tornadoes are possible overnight. A Flash Flood Watch is in effect from this evening through Friday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Hurricane Laura will bring the brunt of heavy rainfall, gusty wind and isolated tornado threat Thursday with conditions beginning to improve from the south on Thursday evening. In the wake of Laura, afternoon thunderstorms will remain possible through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Remote activation of emergency management personnel, amateur radio operators and storm spotters may be needed through Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 24
In the hours before
Special weather statement, Aug 26, 4:34 PM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
434 PM CDT Wed Aug 26 2020
LAZ017-018-020-TXZ167-262215-
Natchitoches LA-Grant LA-Sabine LA-Sabine TX-
434 PM CDT Wed Aug 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...SOUTHERN
NATCHITOCHES...SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SABINE
COUNTIES UNTIL 515 PM CDT...
At 434 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Toledo Bend Dam to near Hornbeck to 8 miles
north of Hutton to near Lena to near Timber Trails to near
Brouillette. Movement was northwest at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Natchitoches, Milam, Ball, Many, Zwolle, Colfax, Hemphill,
Montgomery, Rosevine, Florien, Provencal, Natchez, Pollock, Dry
Prong, Fisher, Robeline, Kisatchie, Cloutierville, Melrose and
Belmont.
A Tornado Watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana...and eastern Texas.
LAT...LON 3135 9404 3140 9404 3148 9398 3166 9372
3174 9347 3177 9314 3175 9297 3171 9297
3171 9283 3148 9220 3140 9258 3141 9269
3152 9272 3140 9289 3136 9303 3136 9339
3128 9344 3128 9353 3117 9358 3117 9372
TIME...MOT...LOC 2134Z 130DEG 27KT 3118 9358 3136 9331 3145 9306 3147
9274 3144 9251 3122 9208
20Special weather statement, Aug 26, 5:15 PM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
515 PM CDT Wed Aug 26 2020
LAZ010-011-017-018-TXZ152-153-166-167-262300-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Sabine TX-
Nacogdoches TX-San Augustine TX-Shelby TX-
515 PM CDT Wed Aug 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DE SOTO...SOUTHWESTERN
RED RIVER...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES...
NORTHEASTERN NACOGDOCHES...SHELBY...SAN AUGUSTINE AND SABINE COUNTIES
UNTIL 600 PM CDT...
At 514 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosevine to 8 miles north of Milam to 7
miles north of Many to near Natchitoches. Movement was northwest at
45 mph.
Strong winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Nacogdoches, Natchitoches, Center, Mansfield, Milam, Many, San
Augustine, Zwolle, Logansport, Hemphill, Tenaha, Timpson, Pineland,
Joaquin, Converse, Martinsville, Macune, Shelbyville, Melrose and
Patroon.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern and northeastern Texas.
LAT...LON 3155 9470 3189 9441 3198 9415 3198 9402
3199 9404 3214 9354 3174 9298 3147 9338
3139 9361 3121 9386
TIME...MOT...LOC 2214Z 121DEG 39KT 3135 9399 3158 9379 3167 9350 3177
9315
15Special weather statement, Aug 26, 6:23 PM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
623 PM CDT Wed Aug 26 2020
LAZ001-010-011-TXZ138-151-153-270015-
De Soto LA-Red River LA-Caddo LA-Panola TX-Harrison TX-Shelby TX-
623 PM CDT Wed Aug 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR DE SOTO...NORTHWESTERN RED RIVER
AND SOUTHWESTERN CADDO PARISHES...SOUTHEASTERN HARRISON...PANOLA AND
SHELBY COUNTIES UNTIL 715 PM CDT...
At 623 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Mansfield to 7 miles
northeast of Logansport to near Shelbyville. Movement was northwest
at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Shreveport, Carthage, Center, Mansfield, Greenwood, Blanchard,
Waskom, Stonewall, Logansport, Tenaha, Timpson, Beckville, Joaquin,
Deberry, Elysian Fields, Neuville, Shelbyville, Scottsville, South
Mansfield and Gary City.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern and northeastern Texas.
LAT...LON 3163 9414 3207 9460 3218 9458 3252 9429
3266 9385 3241 9369 3240 9369 3239 9367
3209 9348 3198 9383
TIME...MOT...LOC 2323Z 144DEG 37KT 3212 9360 3203 9387 3174 9413
20Special weather statement, Aug 26, 7:39 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
739 PM CDT Wed Aug 26 2020
TXZ124-125-136-137-270115-
Upshur TX-Gregg TX-Smith TX-Wood TX-
739 PM CDT Wed Aug 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHEASTERN WOOD...
SOUTHWESTERN UPSHUR AND SOUTHWESTERN GREGG COUNTIES UNTIL 815 PM
CDT...
At 739 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarksville City to 9 miles southwest of
Liberty City to near Bullard to near Frankston. Movement was
northwest at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater, Lindale,
Bullard, Big Sandy, Hawkins, Clarksville City, East Mountain,
Rosewood, Hoard, Liberty City, West Mountain, Noonday, New Chapel
Hill, Winona and Union Grove.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.
LAT...LON 3283 9509 3248 9477 3237 9496 3237 9498
3236 9498 3217 9529 3214 9532 3213 9546
3215 9548 3218 9546 3220 9546 3223 9549
3225 9547 3230 9545 3231 9546 3236 9545
3248 9559 3254 9560
TIME...MOT...LOC 0039Z 132DEG 23KT 3249 9490 3238 9509 3222 9535 3201
9551
20Special weather statement, Aug 26, 7:53 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
753 PM CDT Wed Aug 26 2020
TXZ109>112-125-126-270130-
Upshur TX-Cass TX-Camp TX-Marion TX-Morris TX-Titus TX-
753 PM CDT Wed Aug 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION...SOUTHWESTERN
CASS...NORTHEASTERN UPSHUR...SOUTHERN MORRIS...SOUTHEASTERN TITUS AND
EASTERN CAMP COUNTIES UNTIL 830 PM CDT...
At 752 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Linden to 7 miles north of Harleton.
Movement was northwest at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Pittsburg, Daingerfield, Linden, Hughes Springs, Lone Star, Ore City,
Cason, Jenkins, Rocky Branch, Berea, Cedar Springs, Kildare,
Fairview, Avinger, Marietta, Lassater, Holly Springs, Pruett and
Center Point.
LAT...LON 3323 9458 3292 9424 3270 9453 3279 9470
3278 9470 3301 9498
TIME...MOT...LOC 0052Z 137DEG 37KT 3293 9436 3277 9456
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:39 PM CDT | Special Weather Statement | SHV | Gregg, Smith | 36 min |
| Aug 26, 7:53 PM CDT | Special Weather Statement | SHV | Morris | 37 min |
| Aug 27, 4:14 AM CDT | Flash Flood Warning | SHV | Sabine | 8 hr |
| Aug 27, 6:28 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 hr |
| Aug 27, 3:02 PM CDT | Heat Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 52 hr |
| Aug 27, 3:02 PM CDT | Lake Wind Advisory | SHV | Angelina, Camp, Cherokee, Franklin, Gregg, Morris and 7 more | 2 hr |
Nearby
Wind Advisories in Texas, 2020Wind Advisories in Oklahoma, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.